Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some semigroups on an $ n$-cell


Author: Anne Lester Hudson
Journal: Trans. Amer. Math. Soc. 99 (1961), 255-263
MSC: Primary 54.80
MathSciNet review: 0124035
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [2] R. J. Koch, Ordered semigroups in partially ordered semigroups, unpublished manuscript.
  • [3] S. T. Hu, Cohomology rings of compact connected groups and their homogeneous spaces, Ann. of Math. vol. 55 (1952) pp. 391-419. MR 0047054 (13:820g)
  • [4] W. Hurewicz and H. Wallman, Dimension theory, Princeton, Princeton University Press, 1948. MR 0006493 (3:312b)
  • [5] Anne Lester, Some semigroups on the two-cell, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 648-655. MR 0106968 (21:5698)
  • [6] P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. vol. 65 (1957) pp. 117-143. MR 0084103 (18:809c)
  • [7] D. Rees, On semigroups, Proc. Cambridge Philos. Soc. vol. 36 (1940) pp. 387-400. MR 0002893 (2:127g)
  • [8] A. D. Wallace, Cohomology, dimension and mobs, Summa Brasil. Math. vol. 3 (1953) pp. 43-54. MR 0058206 (15:336f)
  • [9] -, Ideals in compact connected semigroups, Nederl. Akad. Wetensch. Proc. Ser. A., vol. 59 = Indag. Math. vol. 18 (1956) pp. 535-539. MR 0082054 (18:490b)
  • [10] -, The Gebietstreue in semigroups, Nederl. Akad. Wetensch. Proc. Ser. A., vol. 59 = Indag. Math. vol. 18 (1956) pp. 271-274. MR 0079008 (18:14d)
  • [11] -, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0124035-1
Article copyright: © Copyright 1961 American Mathematical Society